Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Functions of bounded variation as solutions of differential systems


Author: F. W. Stallard
Journal: Proc. Amer. Math. Soc. 13 (1962), 366-373
MSC: Primary 34.20
DOI: https://doi.org/10.1090/S0002-9939-1962-0138835-1
MathSciNet review: 0138835
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. A. Coddington, and N. Levinson, Theory of ordinary differential equations, McGraw-Hill, New York, 1955.
  • [2] T. H. Hildebrandt, On systems of linear differentio-Stieltjes integral equations, Illinois J. Math. 3 (1959), 352-373.
  • [3] J. S. MacNerney, Stieltjes integrals in linear spaces, Ann. of Math. (2) 61 (1955), 354-367.
  • [4] -, Continuous products in linear spaces, J. Elisha Mitchell Sci. Soc. 71 (1955), 185-200.
  • [5] -, Determinants of harmonic matrices, Proc. Amer. Math. Soc. 7 (1956), 1044-1046.
  • [6] F. W. Stallard, Differential systems with interface conditions, Oak Ridge National Laboratory Publication no. 1876 (Physics).
  • [7] H. S. Wall, Concerning harmonic matrices, Arch. Math. 5 (1954), 160-167.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.20

Retrieve articles in all journals with MSC: 34.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0138835-1
Article copyright: © Copyright 1962 American Mathematical Society